An Algebraic Representation of Frequent Market Baskets and Association Rules

Demetrovics, János and Hua, Nam Son and Gubán, Ákos (2011) An Algebraic Representation of Frequent Market Baskets and Association Rules. CYBERNETICS AND INFORMATION TECHNOLOGIES, 11 (2). pp. 24-31.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:16
Last Modified: 05 Feb 2014 15:47
URI: http://eprints.sztaki.hu/id/eprint/7572

Update Item Update Item